The exact numbers of possible microsatellite motifs [2]

L. Jin, Y. Zhong, Ranajit Chakraborty

Research output: Contribution to journalLetter

21 Scopus citations
Original languageEnglish
Pages (from-to)582-583
Number of pages2
JournalAmerican Journal of Human Genetics
Volume55
Issue number3
Publication statusPublished - 1 Jan 1994

Cite this

Jin, L., Zhong, Y., & Chakraborty, R. (1994). The exact numbers of possible microsatellite motifs [2]. American Journal of Human Genetics, 55(3), 582-583.